# SDR TRAX200701171

- Difficulty date: August 12, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 15,299 hours, 12,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME IS CORRODED AT BL 0.0.  INSTALLED LEFT AND RIGHT OUTBOARD HI-LOKS AND RADIUS BLOCKS, DRAIN MAST SUPPORT CLIPS, AND INTERCOSTAL ADJACENT TO DRAIN MAST DOUBLER.  ALL WORK ACCOMPLISHED IAW CRJ 200 SRM 51-42-06 AND 51-42-21.  SUPPLEMENTAL - SDR CLOSED 08/21/07.
